# SDR 07FDEA02282

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON LONGERON END FITTING AT STA 1501 TO   1521, LONGERON 49L.  [07-13-07]    REMOVED LONGERON 49L END FITTING IAW DC/MD10-10 SRM 51-33-01 VOL 2. REMOVED CORROSION IAW SRM 51-21-01 VOL 2. ORIG THICKNESS 0.130", MATERIAL LOSS   0.007", REMAINING THICKNESS 0.123", FOUND TO BE WITHIN LIMITS IAW SRM 53-00-  01 FIG 1B, VOL 1 AND SRM 51-21-01 VOL 2. REINSTALLED LONGERON 49L END FITTING IAW SRM 51-33-01 VOL 2.
